# SDR VTZA97315

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41097
- System (JASC): 2760 · Drag Control System
- Part: Connector
- Condition: Failed
- Location: Rt Spoiler
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

TYS-IAD - FLT 6178 - DURING TAXI, AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS DUE TO TAKEOFF CONFIGURATION WARNING SOUNDED AFTER POWER WAS CYCLED.  MAINTENANCE INSPECTED AND OPENED DMI 46236, MEL 27-3.  MAINTENANCE CLOSED DMI 46236, ON 6-4-97, BY REMOVING AND REPLACING RT SPOILER ACTUATOR CANNON PLUG.   OPS CHECK OK AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
